# SDR DL72L971615

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507DA
- Make and model: Boeing 727232
- Aircraft serial: 21309
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: 10604503
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ILLUM DURING CRUISE WITH SW IN ARMED POSITION.  REPLACED CHARGER CONTROL RELAY R70.
